MathSciNet Relay Station
MathSciNet bibliographic data
MR723467 35A30 (22E45 35A20 35B99 46F15 58G07)
Ōshima, Toshio A definition of boundary values of solutions of partial differential equations with regular singularities. Publ. Res. Inst. Math. Sci. 19 (1983), no. 3, 1203–1230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement